# SDR RAIA00508010

- Difficulty date: August 8, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 16,661 hours, 15,494 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5559 - STL - CREW REPORTED, COULD NOT CONTROL CABIN ALTITUDE IN AUTO OR MANUAL.  MAINTENANCE CYCLED POWER AND OPS CHECKED OK.
